MathSciNet Relay Station
MathSciNet bibliographic data
MR1852739 37B05 (54H20)
Kolyada, Sergiĭ; Snoha, L'ubomír; Trofimchuk, Sergeĭ Noninvertible minimal maps. Fund. Math. 168 (2001), no. 2, 141–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement